Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
TomWantsHelp

Bp Still Making My Skin Red After Almost 2 Years Of Use?

Recommended Posts

Please help me, I am desperate. I use very very little BP on my skin and moisturize all the time. However, my skin is still red after 2 years of doing this.

I have no idea what to do. Maybe ive been allergic this whole time?

Can I switch to Retin-A or something without having a breakout?

What do I do?

Share this post


Link to post
Share on other sites

I use Olay Moisturising Lotion. Ill get another one tomorrow to try (any reccomendations?).

Man im really depressed about this, im so sick of it.

Share this post


Link to post
Share on other sites

I use Olay Moisturising Lotion. Ill get another one tomorrow to try (any reccomendations?).

Man im really depressed about this, im so sick of it.

I really do love my Cetaphil lotion or cream for when you want a lot of moisture. I use it only at night as it can feel heavy and look shiny on your face. But for an overnight moisturizer its really great. There are mixed review on it because some say it breaks them out, but it hasn't done that for me.

Share this post


Link to post
Share on other sites

Bp is 2.5% but i use so little that Its impossible that overuse is the problem. I also apply once daily.

Ill try using a stronger moisturiser and if that doesnt help ill have to cut back on my use even more!

Share this post


Link to post
Share on other sites

Update: got neutragena and it feels more moisturising. Now I have to figure out if the redness is due to lack of moisture or irritation from BP which will take a few days at least.

Im pretty sure its the moisturiser since when I used hardly any bp I was still red.

Share this post


Link to post
Share on other sites

stop using bp.... just google national eczema site... it mite help u... use moisturiser as soon as u wash you face....n b gentle while you wash... no scrubbing o rubbing.. hope it helps:) i had same prob.... its damn irritating than acne...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×